# SDR MASA200600972

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 1,863 hours, 1,368 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ASH 6132 ELP - PITCH TRIM, RUDDER, FLIT SPOILER STATUS MSG.  MAINTENANCE RESET SYSTEM.  NO FURTHER FAULTS NOTED.
